[ Home page ]   [ Publications and Preprints ]   [ Curriculum vitae ]

Walter Schachermayer

The condition on the Asymptotic Elasticity of Utility Functions and Optimal Investment in Incomplete Markets.

D. Kramkov, W. Schachermayer
Annals of Applied Probability, Vol. 9 (1999), No. 3, pp. 904-950. [R]

Abstract:

The paper studies the problem of maximizing the expected utility of terminal wealth in the framework of a general incomplete semimartingale model of a financial market. We show that the necessary and sufficient condition on a utility function for the validity of several key assertions of the theory to hold true is the requirement that the asymptotic elasticity of the utility function is strictly less then one.

Preprints:

[PostScript (365 k)] [PS.gz (129 k)] [PDF (418 k)] [DOI: 10.1214/aoap/1029962818]


Publications marked with [R] have appeared in refereed journals.

[ Home page ]   [ Publications and Preprints ]   [ Curriculum vitae ] [ Publications adressed to a wider audience ]


Last modification of static code: 2016-11-18
Last modification of list of publications: 2017-07-31
(webadmin)